# SDR SWAA2021010639604

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 13,584 hours, 6,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 3 EMERGENCY FLASHLIGHT INOPERABLE.  REPLACED AFT NR 3 EMERGENCY FLASHLIGHT, PER AMM 25-64-00.
